Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 270, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 11, 2012, 3:42 PM CDT for 6 counties in Tennessee. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 3:42 PM CDT (20:42 UTC)
- Expired
- Jun 11, 2012, 4:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Chester County, TN, Decatur County, TN, Henderson County, TN, Henry County, TN, Madison County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 3:55 PM CDT | TSTM WND DMG | 3 E Jackson, TN | TREES DOWN IN FOX RIDGE SUBDIVISION |
| Jun 11, 4:35 PM CDT | TSTM WND DMG | Parsons, TN | TREES DOWN ACROSS THE COUNTY. TREES DOWN ON BOHANIS LANDING ROAD...BLOUNT ROAD...HWWY 114 TO NAME A FEW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
068
WUUS54 KMEG 112042
SVRMEG
TNC017-023-039-077-079-113-112130-
/O.NEW.KMEG.SV.W.0270.120611T2042Z-120611T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
342 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
HENRY COUNTY IN NORTHWEST TENNESSEE...
EXTREME NORTH CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 430 PM CDT
* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10
MILES WEST OF PARIS LANDING STATE PARK TO 12 MILES SOUTHWEST OF
BLUE GOOSE...OR ALONG A LINE EXTENDING FROM 10 MILES WEST OF PARIS
LANDING STATE PARK TO JACKSON...AND MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTINGDON...LEXINGTON...MCKENZIE...PARIS...NATCHEZ TRACE STATE
FOREST...NATCHEZ TRACE STATE PARK AND PARIS LANDING STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE AND PIN OAK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
GIBSON AND WEAKLEY COUNTIES. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!
&&
LAT...LON 3572 8803 3568 8801 3560 8802 3553 8798
3559 8882 3651 8834 3651 8805 3644 8805
3636 8799 3635 8809 3626 8808 3612 8820
3588 8821 3585 8820 3585 8805 3582 8802
3581 8796
TIME...MOT...LOC 2042Z 268DEG 43KT 3647 8821 3559 8871
$$1 follow-up statement
532
WWUS54 KMEG 112107
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
407 PM CDT MON JUN 11 2012
TNC017-023-039-077-079-113-112130-
/O.CON.KMEG.SV.W.0270.000000T0000Z-120611T2130Z/
CARROLL TN-CHESTER TN-DECATUR TN-HENDERSON TN-HENRY TN-MADISON TN-
407 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN MADISON...HENRY...HENDERSON...NORTHERN DECATUR...
EXTREME NORTH CENTRAL CHESTER AND CARROLL COUNTIES...
AT 407 PM CDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PARIS LANDING STATE PARK TO
HURON...OR ALONG A LINE EXTENDING FROM PARIS LANDING STATE PARK TO 7
MILES SOUTHWEST OF LEXINGTON...MOVING EAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUENA
VISTA...CEDAR GROVE...CLARKSBURG...HENRY...HOLLOW ROCK...
HUNTINGDON...LEXINGTON...MCKENZIE...MCLEMORESVILLE...PARIS...PARKER'S
CROSS ROADS...PURYEAR...SPRING CREEK AND CONYERSVILLE.
THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3572 8803 3568 8801 3560 8802 3553 8798
3559 8882 3651 8834 3651 8805 3644 8805
3636 8799 3635 8809 3626 8808 3612 8820
3588 8821 3585 8820 3585 8805 3582 8802
3581 8796
TIME...MOT...LOC 2107Z 268DEG 43KT 3648 8795 3561 8845
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:20 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 11, 3:20 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 320 PM CDT MON JUN 11 2012 .DISCUSSION... A SEVERE FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM (MCS) CURRENTLY ACROSS NORTHWEST TENNESSEE INTO EASTERN ARKANSAS WILL CONTINUE TO RACE SOUTHEASTWARD THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. THIS LINE HAS HAD A HISTORY OF WIND DAMAGE AND THE PRE-CONVECTIVE ENVIRONMENT REMAIN FAVORABLE FOR CONTINUED WIND DAMAGE WITH MLCAPES IN EXCESS OF 4000 J/KG. THIS MCS CONTINUES TO MOVE ALONG THE NORTHEAST PERIPHERY OF STRONGER CAPPING/EML OVER THE ARKLATEX REGION. THIS LINE OF SEVERE THUNDERSTORMS SHOULD MOVE THROUGH THE REMAINDER OF THE FORECAST AREA THROUGH THE EVENING. LATER TONIGHT...THE FORECAST BECOMES MORE UNCERTAIN AS THE ATMOSPHERE WILL INITIALLY BE WORKED OVER FROM THIS AFTERNOONS MCS. THE CONVECTIVE OUTFLOW BOUNDARY SLOWS QUITE A BIT ACROSS NORTH- CENTRAL ARKANSAS AND THIS AREA MAY BE PRIMED FOR REDEVELOPMENT LATER THIS EVENING...WITH THE ATMOSPHERE POTENTIALLY RELOADING ACROSS SOUTHWESTERN PORTIONS OF THE AREA. LATEST MODEL GUIDANCE HINTS AT THIS OCCURENCE...BUT TIMING CONTINUES TO BE A PROBLEM AS LATEST HRRR IS FASTER WITH MOST CONVECTION PRIOR TO 06Z AND ALL OTHER MODEL GUIDANCE NOW SLOWER AND LINGERING CONVECTION THROUGH THE NIGHT OVER THESE LOCATIONS. PLAN TO CARRY LIKELY POPS OVER THE SOUTH AND WEST AFTER 06Z AND WILL MAINTAIN A SEVERE THREAT FOR DAMAGING WINDS AND LARGE HAIL. OVERNIGHT ACTIVITY SHOULD WANE LATE TONIGHT WITH SCATTERED THUNDERSTORM REDEVELOPMENT POSSIBLE ALONG A SOUTHWARD MOVING COLD FRONT ALONG THE I-40 CORRIDOR BY MID MORNING. THIS FRONT WILL CONTINUE TO DROP SOUTH THROUGH EASTERN ARKANSAS AND NORTHERN MISSISSIPPI BY AFTERNOON WITH THUNDERSTORM ACTIVITY BECOMING MORE NUMEROUS IN COVERAGE. THE ATMOSPHERE WILL AGAIN DESTABILIZE OVER THE SOUTHERN HALF OF THE AREA WITH STRONG TO POTENTIALLY SEVERE STORMS AGAIN POSSIBLE. THE COLD FRONT WILL MOVE THROUGH THE MID SOUTH BY TUESDAY NIGHT WITH SURFACE HIGH PRESSURE BUILDING OVER THE AREA. THE FRONT SHOULD STALL ACROSS CENTRAL MISSISSIPPI AS UPPER LEVEL HEIGHTS RISE. DRY AND VERY WARM WEATHER CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY MORNING. THE FRONT WILL RETURN BACK TO THE NORTH AS A WARM FRONT BY FRIDAY ALLOWING FOR A DEEP TROPICAL MOISTURE TO ADVANCE BACK INTO THE MID SOUTH. ISOLATED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE DURING PEAK HEATING ON BOTH FRIDAY AND SATURDAY. A DRIER AIRMASS WILL WORK INTO THE AREA BY SUNDAY HELPING TO LIMIT DIURNAL CONVECTION. TEMPERATURES WILL REMAIN SEASONALLY WARM WITH INCREASING HUMIDITY LEVELS THROUGH THE END OF THE EXTENDED FORECAST PERIOD. JLH && .AVIATION... 18Z TAF SET CONVECTIVE COMPLEX IS SET TO SWEEP THROUGH THE MIDSOUTH THIS AFTERNOON AND EARLY THIS EVENING. THIS IS CORROBORATED WELL BY THE LATEST HRRR RUN. HAVE TIMED TEMPO GROUPS AT ALL SITES. EXPECT A FEW QUIET HOURS AFTER THE PASSAGE OF THE FIRST ROUND OF TSRAS. EXPECT REDEVELOPMENT TO OCCUR OVERNIGHT AS THE FRONT MOVES INTO THE REGION. KEPT A VCTS GOING FOR NOW SINCE IT IS DIFFICULT TO TIME THIS MESOSCALE ACTIVITY BEYOND A FEW HOURS. EXPECT SSW WINDS AT 8-10 KTS THIS AFTERNOON. AS THE COMPLEX MOVES THROUGH WINDS SHOULD SHARPLY SHIFT TO THE NORTH AND GUST. ADDED A WIND GROUP TO KJBR IN ANTICIPATION OF THIS. NOT CONFIDENT ENOUGH AT THE OTHER 3 SITES TO ADD THIS YET. EXPECT WINDS TO BACK AFTER THE COMPLEX MOVES THROUGH AND THEN EVENTUALLY RETURN TO LIGHT SOUTHERLY OVERNIGHT. THE FRONT WILL PASS THROUGH EARLY TUESDAY AND WINDS WILL SHIFT TO THE NORTH AT 8-10 KTS. SJM && .PRELIMINARY POINT TEMPS/POPS... MEM 69 88 66 87 / 80 40 10 10 MKL 69 86 60 84 / 70 30 10 10 JBR 68 88 63 86 / 50 20 10 10 TUP 71 90 67 90 / 90 60 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 11, 11:19 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1119 AM CDT MON JUN 11 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121830- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1119 AM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK ACROSS THE ENTIRE MID SOUTH THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER NORTH MISSISSIPPI ON TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE LIKELY ACROSS PORTIONS OF THE MID SOUTH THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...INCLUDING TREES OR POWER LINES DOWN AND ANY STRUCTURAL DAMAGE...OR HAIL LARGER THAN QUARTER SIZE TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Jun 11, 2:46 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
246 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG JONESBORO 35.82N 90.69W
06/11/2012 CRAIGHEAD AR EMERGENCY MNGR
ROOF DAMAGE TO A PLANT JUST EAST OF JONESBORO.
&&
RRHLocal storm report, Jun 11, 3:02 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 E TIPTONVILLE 36.38N 89.44W
06/11/2012 LAKE TN TRAINED SPOTTER
TREES DOWN AT REELFOOT LAKE.
0254 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/11/2012 OBION TN TRAINED SPOTTER
LARGE TREE LIMBS DOWN...1 TREE UPROOTED ON THE NORTH SIDE
OF UNION CITY. WINDS ESTIMATED AT GREATER THAN 60 MPH.
&&
RRHLocal storm report, Jun 11, 3:16 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 8 S UNION CITY 36.31N 89.05W
06/11/2012 OBION TN LAW ENFORCEMENT
TRUCK BLOWN OFF HWY 45. TELEPHONE POLES SNAPPED. REPORT
OF 60 MPH WIND GUST
&&
JPMSpecial weather statement, Jun 11, 3:18 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT MON JUN 11 2012
ARZ035-036-048-049-MSZ007-112100-
CRITTENDEN AR-CROSS AR-LEE AR-ST. FRANCIS AR-TUNICA MS-
318 PM CDT MON JUN 11 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...
SOUTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
EXTREME NORTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 10 MILES NORTH OF EARLE TO 10 MILES NORTHWEST OF
PALESTINE AT 318 PM CDT...MOVING SOUTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...CROSS...LEE...ST. FRANCIS AND TUNICA
COUNTIES...INCLUDING LOCATIONS NEAR EARLE...FORREST CITY...HUGHES...
MADISON...MARIANNA...PALESTINE...PARKIN...VILLAGE CREEK STATE PARK
AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3501 9115 3501 9106 3502 9105 3516 9105
3544 9057 3544 9050 3503 9030 3499 9031
3496 9028 3464 9080 3464 9104 3473 9106
3474 9111 3486 9111 3490 9113 3491 9116
3494 9116
TIME...MOT...LOC 2018Z 323DEG 33KT 3541 9045 3505 9103Local storm report, Jun 11, 3:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND GST RIPLEY 35.75N 89.53W
06/11/2012 E60.00 MPH LAUDERDALE TN TRAINED SPOTTER
ESTIMATED WIND GUST BY SPOTTER IN RIPLEY. RELAYED BY
MSPOTTER.
0311 PM TSTM WND DMG COVINGTON 35.57N 89.65W
06/11/2012 TIPTON TN TRAINED SPOTTER
POWERLINES DOWN NEAR THE COVINGTON FIRE DEPARTMENT...TREE
ON A HOUSE IN COVINGTON. REPORTS RELAYED BY MSPOTTER.
0311 PM TSTM WND GST ATOKA 35.45N 89.77W
06/11/2012 E65.00 MPH TIPTON TN TRAINED SPOTTER
WIND GUST OF 65 MPH ESTIMATED BY STORM SPOTTER. RELAYED
BY MSPOTTER
&&
RRHLocal storm report, Jun 11, 3:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG MARTIN 36.34N 88.86W
06/11/2012 WEAKLEY TN FIRE DEPT/RESCUE
WIND DAMAGE ON ADAMS ROAD. ROOF DAMAGE TO A BUILDING AND
A LARGE OUTBUILDING COMPLETELY COLLAPSED.
0330 PM TSTM WND DMG TRENTON 35.97N 88.94W
06/11/2012 GIBSON TN EMERGENCY MNGR
SCATTERED TREES DOWN ACROSS GIBSON COUNTY. A FEW ON HWY
104.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:12 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 48 min |
| Jun 11, 2:16 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 44 min |
| Jun 11, 2:38 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Fayette, Haywood, Lauderdale, Shelby, Tipton | 52 min |
| Jun 11, 2:44 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 2 more | 46 min |
| Jun 11, 2:54 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 36 min |
| Jun 11, 3:10 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henry, Madison and 2 more | 50 min |
| Jun 11, 3:25 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Madison, Shelby and 1 more | 50 min |
| Jun 11, 3:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, Henderson and 2 more | 65 min |
| Jun 11, 3:57 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 48 min |
| Jun 11, 4:26 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson | 34 min |
| Jun 11, 4:53 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 87 min |
| Jun 11, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.